| Catalog Number |
ROB10016 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a cori-assisted tka, the real intelligence robotic drill guard did not fully covered the retracted burr.This caused the pa to touch the burr when reaching for the cori drill and created a puncture in his glove, disturbing the sterile field.Surgery was performed, without any delay, with a back-up device.No patient complications were reported.
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).
Additional Manufacturer Narrative
H3, h6: the real intelligence robotic drill guard, part number rob10016, lot number 20eumc002, used for treatment was returned for evaluation.The reported problem could not be confirmed with a visual inspection.The reported problem was not confirmed with a functional evaluation.The guard was observed during kpc testing and showed no signs of any retraction problems.During a case, the guard performed as intended.No dimensional problems were found.A complaint history review for similar reported/confirmed complaints concluded this was an isolated event.A review of manufacturing records indicate the device met all specifications upon release into distribution.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.A historical review concluded that no prior escalation actions are applicable to the scope of the reported complaint.We have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Although the reported problem was not confirmed through a visual or functional evaluation, factors contributing to the reported symptom may have been associated with the bur not being fully inserted.Based on the investigation, no containment or corrective action is recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.Additional information: d9.